MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG SLIDING LOCK ATRAUMATIC GRASPER DOUBLE ACTION; FORCEPS, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG SLIDING LOCK ATRAUMATIC GRASPER DOUBLE ACTION; FORCEPS, GENERAL & PLASTIC SURGERY
Catalog Number 0250080767
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device broke and cannot confirm if all the broken pieces were successfully removed from the patient.
 
Additional Manufacturer Narrative
Limited information provided for account information- therefore no further attempts to retrieve the device was made.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: break probable root cause: use error manufacturing error the reported failure mode will be monitored for future reoccurrence the manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG SLIDING LOCK ATRAUMATIC GRASPER DOUBLE ACTION
Common Device Name
FORCEPS, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21774653
Report Number0002936485-2025-00284
Device Sequence Number8235907
Product Code GEN
UDI-Device Identifier07613327056648
UDI-Public07613327056648
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250080767
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown